| Model Number |
15 |
| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/26/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.The root cause of the reported issue was determined to be loose backlight pcb connections.The connections were tightened to resolve the reported issue.Proper device operation was observed through functional and performance testing and the device was returned to the customer for use.
Event or Problem Description
He customer contacted stryker to report that their device is intermittently not completing the boot up process and showing a blank display.As a result, defibrillation therapy may be delayed or unavailable, if needed.There was no report of patient use associated to the reported event.